# SDR SWAA2023041316493

- Difficulty date: March 14, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36946
- Aircraft time: 20,252 hours, 9,861 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRANS VERSE WEB IS CRACKED AT OUTBD UPPER ATTACH FASTNER; JUST INBD OF MAIN PROGRAM ROLLER SUPPORT ARM.<[01] LOCATED AND DRILLED NEW RH WING TRANS VERSE WEB PER B737-800 SRM 51-40-02-0G-0. OK TO INSTALL NEW TRANS VERSE WEB.;[02] VERIFIED CORRECTIVE ACTION #1;[03] OK TO INSTALL NEW TRANS VERSE WEB.;[04] OK TO INSTALL NEW TRANSVERSE WEB GIVEN;[05] INSTALLED NEW RH WING TRANS VERSE WEB PER B737-800 SRM 51-40-02-0G-0 AND AIPC 57-50-00-36A.;[06] UPDATED MEASUREMENTS TABLE.;[07] VERIFIED CORRECTIVE ACTION 5 AND 6 AND MEASUREMENT TABLE
